Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Blood with mucus in stools, chest pain, night sweats. Taking omeprazole. Colonoscopy shows haemorrhoids. Cure?

I have bloody mucus stool,mid chest pains, night sweats and nausea. Have had colonoscopy & EGD showing only hemorrhoids and some gastritis, this is not heart burn...I m tired and don t each much. My GI doc seems to be patting me on the head. I ve been taking omeprazole and still same symptoms...I have Congestive heart disease in my family BAD...all diagnosed before age 35?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Congestive heart disease is not a hereditary now a days due to change in the life style of generation, so you need not to worry.
Hemorrhoids develops mucus with blood in stool or during defecation .
Conservative treatment is effective , but amount of blood is high than consult a surgeon and get the surgery.
For hyper acidity ( gastritis ) please take REBAMIPIDE 100 mg 2-2-2 for 14 days.
Avoid fried food , tension, coffee (tea in excess), junk food , chillies, smoking , spirit ( wine).
A tension free life must be for healthy life.
Good luck.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor